# SDR 9JLA2021090227206

- Difficulty date: August 15, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N850EN
- Make and model: Amd FALCON900EX
- Aircraft serial: 326
- Aircraft time: 666 hours, 5,221 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 30707227
- Part serial: 011936026085
- Condition: Failed
- Location: Eng N2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING TAKEOFF THE NO3 ENGINE COMPUTER FAILED. THE CREW RAN THE CHECKLIST AND RESET OF THE ENGINE COMPUTER CAUSED THE ENGINE TO SURGE +/-20% N1. THE CREW TURNED THE COMPUTER OFF AND REPORTED THE SURGING STOPPED. THE FLIGHT CONTINUED TO IT'S DESTINATION. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE NO3 ENGINE'S N2 TRANSDUCER WAS FAULTY. THE TRANSDUCER WAS REMOVED AND A NEW TRANSDUCER WAS INSTALLED. OPS CHECKS WERE SATISFACTORY . THE AIRCRAFT WAS RETURNED TO SERVICE.
